MAUDE Adverse Event Report: DEXTERA SURGICAL INC. CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS; CARDIOVASCULAR SURGICAL INSTRUMENTS

DEXTERA SURGICAL INC. CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS; CARDIOVASCULAR SURGICAL INSTRUMENTS
Model Number FG-000150
Medical Device Problem Codes Fracture (1260); Material Rupture (1546); Defective Component (2292); Failure to Fire (2610)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch report is now being filed due to additional information that was learned subsequent to the initial information provided by the user facility.The c-port xa (fg-000100) and c-port flexa (fg-000150) share the same design in respect to activation of clamping, deployment, and the energy source used to accomplish these actions.Thus, the same malfunction is noted in the two devices.
 
Event or Problem Description
During deployment of the device and while being held by the surgeon, the device handle broke into pieces, accompanied by a loud noise.There was no reported adverse event either to the patient or to user/surgical personnel.

Brand Name
CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS
Common Device Name
CARDIOVASCULAR SURGICAL INSTRUMENTS
Manufacturer (Section D)
DEXTERA SURGICAL INC.
900 saginaw dr.,
redwood city CA 94063
MDR Report Key7410270
Report Number3004114958-2018-00002
Device Sequence Number1052119
Product Code FZP
UDI-Device Identifier11814900001502
UDI-Public0111814900001502
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K073123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model NumberFG-000150
Device Catalogue NumberFG-000150
Device Lot Number170907D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1